Volume 60, pp. 238-255, 2024.

Convergence of the Eberlein diagonalization method under generalized serial pivot strategies

Erna Begović Kovač and Ana Perković


The Eberlein method is a Jacobi-type process for solving the eigenvalue problem of an arbitrary matrix. In each iteration two transformations are applied to the underlying matrix, a plane rotation and a non-unitary core transformation. The paper studies the method under the broad class of generalized serial pivot strategies. We prove global convergence of the Eberlein method under the generalized serial pivot strategies with permutations and present several numerical examples.

Full Text (PDF) [615 KB], BibTeX

Key words

Jacobi-type methods, matrix diagonalization, pivot strategies, global convergence

AMS subject classifications


Links to the cited ETNA articles

[14]Vol. 46 (2017), pp. 107-147 Vjeran Hari and Erna Begović Kovač: Convergence of the cyclic and quasi-cyclic block Jacobi methods

< Back